# SDR USAA2010083191874

- Difficulty date: August 9, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 66,688 hours, 29,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON SHEAR PLATE AT FR70.  REPLACED SHEAR PLATE AT FR70 IAW A320 SERVICE BULLETIN 53-1207 & AIRBUS DRAWING D53470100.
